Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/1939
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFerreira, J.M.en_US
dc.contributor.authorChhabra, R. P.en_US
dc.date.accessioned2012-06-12T09:28:32Z-
dc.date.available2012-06-12T09:28:32Z-
dc.date.issued1998en_US
dc.identifier00325910en_US
dc.identifier.citationFerreira, J.M.; Chhabra, R.P.Accelerating motion of a vertically falling sphere in incompressible Newtonian media: an analytical solution, Powder Technology, 97, 1, 6-15, 1998.en_US
dc.identifier.urihttp://hdl.handle.net/10348/1939-
dc.language.isoengeng
dc.rightsrestrictedAccess-
dc.titleAccelerating motion of a vertically falling sphere in incompressible Newtonian media: an analytical solutioneng
dc.typearticle-
dc.date.updated2012-05-28T16:05:02Z-
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
24 Ferreira and Chhabra Powder Technol 97 (1998) 6-15.pdf
  Restricted Access
561,48 kBAdobe PDFThumbnail
View/Open Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.